MAUDE Adverse Event Report: AIRLIFE VITAL SIGNS; VITAL SIGNS¿ PEDIATRIC ANESTHESIA BREATHING CIRCUIT

AIRLIFE VITAL SIGNS; VITAL SIGNS¿ PEDIATRIC ANESTHESIA BREATHING CIRCUIT
Model Number 1552016
Medical Device Problem Codes Complete Blockage (1094); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the circuits routinely fail during neonatal surgical procedures and filter gets clogged.While no patient harm or injury was reported, the failure of the circuit, which lead to clogging of the circuit line could cause or lead to a delay or stoppage of the therapy to the patient, should the issue reoccur and could result in a serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 16 july 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint.(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 16 july 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4) this information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "filter gets clogged" regarding part 1552016 was not confirmed.The root cause was not determined.A risk assessment was performed, and the ultimate risk was determined to be medium which does not require escalation to the capa review board.There have been 0 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.

Brand Name
VITAL SIGNS
Common Device Name
VITAL SIGNS¿ PEDIATRIC ANESTHESIA BREATHING CIRCUIT
Manufacturer (Section D)
AIRLIFE
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
AIRLIFE
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key22525786
Report Number1314417-2025-00045
Device Sequence Number9231634
Product Code CAI
UDI-Device Identifier10889483573624
UDI-Public(01)10889483573624
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1552016
Device Catalogue Number1552016
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown